Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Three convex sets

Author: Michel Talagrand
Journal: Proc. Amer. Math. Soc. 89 (1983), 601-607
MSC: Primary 46A55
MathSciNet review: 718981
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a Choquet simplex $ K$ such that there is a universally measurable affine function $ f$ on $ K$, which satisfies the barycentric calculus, and is zero on the set of extreme points, but is not identically zero. We also construct a closed convex bounded set of a Banach space without extreme points, but such that each point is the barycenter of a maximal measure. Finally, we construct a closed bounded set $ L$ of $ {l^1}({\mathbf{R}})$ and a maximal measure on $ L$ which is supported by a weak Baire set which contains no extreme points.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A55

Retrieve articles in all journals with MSC: 46A55

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society